# SDR CA021002013

- Difficulty date: August 26, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 13,928 hours
- Engine: Lyc TIO540A2C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 4472303
- Condition: Cracked
- Location: Rt Wing
- Part time: 14,253 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION IT WAS NOTICED THAT WHERE THE RT MAIN GEAR PUSHES TO THE UP POSITION, THE RIB HOLDING THE WHEEL STOP WAS CRACKED AND THE WING SKIN HOLDING THE RIB WAS ALSO CRACKED FROM THE MANY CYCLES.
